# SDR 9602439605

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 744-756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND A CRACK IN THE KEEL WEB ATTACH FITTING FS 744 TO 756, IN THE LOWER INBOARD AFT CORNER OF THE LEFT MAIN LANDING GEAR WHEEL WELL.  REPLACED FITTING PER SRM 51-01.
